# SDR SWAA2025091514598

- Difficulty date: September 11, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 49,193 hours, 35,195 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Filter
- Condition: Bypassing
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGING FUEL FILTER BYPASS LIGHT ILLUMINATED,  FILTER R & R AT DEFERRAL.  ITEM OK TO CONTINUE PER MEL 73-4-01 SP1.  REMOVED AND REPLACED FUEL FILTER IAW MM 73-11-02; NR 2 ENG EEC BITE NO FAULTS FOUND.
